# SDR IPXA10561537

- Difficulty date: July 24, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Splice
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CHAFING ON NR 2 PYLON STRUCTURE AT UPPER INBD CORNER OF AFT MATING SURFACE FOR NR 2 PYLON FAIRING NR 441AT REMOVED, FABRICATED AND REPLACED IAW SRM 51-40-02, SRM51-40-08.
